Translator Disclaimer
15 June 2004 Jumping coefficients of multiplier ideals
Lawrence Ein, Robert Lazarsfeld, Karen E. Smith, Dror Varolin
Duke Math. J. 123(3): 469-506 (15 June 2004). DOI: 10.1215/S0012-7094-04-12333-4

Abstract

We study some local invariants attached via multiplier ideals toan effective divisor or ideal sheaf on a smooth complex variety.These jumping coefficients consist of an increasing sequence ofpositive rational numbers beginning with the log-canonicalthreshold of the divisor or ideal in question. They encodeinteresting geometric and algebraic information, and we see thatthey arise naturally in several different contexts.

Citation

Download Citation

Lawrence Ein. Robert Lazarsfeld. Karen E. Smith. Dror Varolin. "Jumping coefficients of multiplier ideals." Duke Math. J. 123 (3) 469 - 506, 15 June 2004. https://doi.org/10.1215/S0012-7094-04-12333-4

Information

Published: 15 June 2004
First available in Project Euclid: 11 June 2004

zbMATH: 1061.14003
MathSciNet: MR2068967
Digital Object Identifier: 10.1215/S0012-7094-04-12333-4

Subjects:
Primary: 14B05
Secondary: 13H99, 32S05

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.123 • No. 3 • 15 June 2004
Back to Top